On Symmetric Monomial Curves in P<sup>3</Sup>
No Thumbnail Available
Date
2009
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Tubitak Scientific & Technological Research Council Turkey
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, we give an elementary proof of the fact that symmetric arithmetically Cohen-Macaulay monomial curves are set-theoretic complete intersections. The proof is constructive and provides the equations of the surfaces cutting out the monomial curve.
Description
Sahin, Mesut/0000-0002-0310-2542
ORCID
Keywords
Set-theoretic complete intersections, monomial curves
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Q2
Source
Volume
33
Issue
2
Start Page
107
End Page
110